or


[12/02/08 - 10:24 AM]
CBS Announces Mid-Season Programming Plans
"Flashpoint," "Harper's Island" and "Game Show in My Head" will join new seasons of "Survivor" and "The Amazing Race."

[via press release from CBS]

CBS ANNOUNCES MID-SEASON PROGRAMMING PLANS

"Flashpoint," Last Summer's Top Original Scripted Series, Returns Friday, Jan. 9, 9:00-10:00 PM

"Harper's Island," a 13-Episode Mystery Event, Premieres Thursday, April 9, 10:00-11:00 PM and Concludes Thursday, July 2

"Game Show in My Head," a New Game Show from Ashton Kutcher, Premieres Saturday, Jan. 3, 8:00-9:00 PM

"Survivor" Returns Thursday, Feb. 12, 8:00-9:00 PM

The 14th Edition of "The Amazing Race" Premieres Sunday, Feb. 15, 8:00-9:00 PM

CBS today announced mid-season schedule changes that include the return of the drama FLASHPOINT, the premiere of the mystery event HARPER'S ISLAND, the debut of the new game show GAME SHOW IN MY HEAD and the returns of the Network's reality hits SURVIVOR and THE AMAZING RACE.

FLASHPOINT, last summer's top original scripted series, premieres Friday, Jan. 9 (9:00-10:00 PM, ET/PT).

FLASHPOINT, starring Enrico Colantoni, Hu gh Dillon, Amy Jo Johnson, David Paetkau, Michael Cram, Sergio Di Zio, Ruth Marshall and Mark Taylor, depicts the emotional journey into the tough, risk-filled lives of a group of cops in the Strategic Response Unit (inspired by Toronto's Emergency Task Force).

FLASHPOINT is produced by Pink Sky Entertainment in association with CBS Paramount Network Television. Bill Mustos and Anne Marie La Traverse are executive producers.

HARPER'S ISLAND, a 13-episode mystery event, premieres Thursday, April 9 (10:00-11:00 PM, ET/PT) and concludes Thursday, July 2 (10:00-11:00 PM, ET/PT). HARPER'S ISLAND is about a group of family and friends who travel to a secluded island for a destination wedding. They've come to laugh... to love... and, though they don't know it... to die. As the wedding festivities begin, friendships are tested and secrets exposed as a murderer claims victims, one by one, transforming the wedding week of fun and celebration into a terrifying struggle for survival. In every episode, someone is killed and every person is a suspect, from the wedding party to the island locals. By the end of the 13 episodes, all questions will be answered, the killer will be revealed and only a few will survive.

Jon Turteltaub ("Jericho") and Jeffrey Bell ("Alias," "Angel," "The X-Files") are executive producers for CBS Paramount Network Television in association with Junction Entertainment. Karim Zreik ("Jericho"), Dan Shotz ("Jericho") and Tyler Bensinger ("Cold Case") are co-executive producers and Ari Schlossberg ("Hide and Seek") is co-executive producer and creator.

GAME SHOW IN MY HEAD, a hidden camera game show from Ashton Kutcher, premieres Saturday, Jan. 3 (8:00-9:00 PM, ET/PT). Ordinary people must perform extraordinary tasks on an unsuspecting public to win up to $50,000. Under the watchful eye of host Joe Rogan, each contestant performs five outrageous, embarrassing and hilarious tasks worth $5,000 each. In a no-holds-barred bonus round, each contestant has the chance to double their money up to $50,000.

GAME SHOW IN MY HEAD is from fox21, produced by Hat Trick Productions and Katalyst Films. Executive producers are Jimmy Mulville & Leon Wilde and Ashton Kutcher, Jason Goldberg, Karey Burke and Michael Binkow.

The 18th edition of SURVIVOR premieres Thursday, Feb. 12 (8:00-9:00 PM, ET/PT) while THE AMAZING RACE returns with its 14th edition on Sunday, Feb. 15 (8:00-9:00 PM, ET/PT).

Saturday, Effective Jan. 3

8:00-8:30 PM GAME SHOW IN MY HEAD (Premiere)

8:30-9:00 PM GAME SHOW IN MY HEAD (Premiere)

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS MYSTERY

Friday, Effective Jan. 9

8:00-9:00 PM GHOST WHISPERER

9:00-10:00 PM FLASHPOINT (Premiere)

10:00-11:00 PM NUMB3RS

Thursday, Effective Feb. 12

8:00-9:00 PM SURVIVOR 18 (Premiere)

9:00-10:00 PM CSI

10:00-11:00 PM ELEVENTH HOUR

Sunday, Effective Feb. 15

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE 14 (Premiere)

9:00-10:00 PM COLD CASE

10:00-11:00 PM THE UNIT

Thursday, Effective April 9

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CSI

10:00-11:00 PM HARPER'S ISLAND (Series Debut)





  [july 2014]  
S
M
T
W
T
F
S
  


· 48 HOURS (CBS)
· 60 MINUTES (CBS)
· AMAZING RACE, THE (CBS)
· COLD CASE (CBS)
· CSI: CRIME SCENE INVESTIGATION (CBS)
· ELEVENTH HOUR (CBS)
· FLASHPOINT (ION)
· GAME SHOW IN MY HEAD (CBS)
· GHOST WHISPERER (CBS)
· HARPER'S ISLAND (CBS)
· NUMB3RS (CBS)
· SURVIVOR (CBS)
· UNIT, THE (CBS)





[07/25/14 - 10:20 AM]
TLC Jumps Back Into the Competitive Spirit with a New Season of "Four Weddings"
The new season - premiering Friday, August 15 at 9:00/8:00c - kicks off with the show's 100th episode.

[07/25/14 - 10:10 AM]
Demi Lovato to Perform "Really Don't Care" with Cher Lloyd and Rita Ora to Perform "I Will Never Let You Down" on "Teen Choice 2014" Sunday, August 10, Live on FOX
Hilary Duff, Megan Fox, Fifth Harmony, Kevin Hart, Colton Haynes, Josh Hutcherson, Sarah Hyland, Kendall Jenner, Kim Kardashian, Lea Michele, The Band Perry and Nat Wolff are now slated to appear.

[07/25/14 - 09:38 AM]
Great American Country to Go "Off the Map with Shannen & Holly"
Slated to premiere in 2015, the six-episode series follows actresses, former co-stars and real-life friends Shannen Doherty and Holly Marie Combs on a girls' road trip through the southeastern United States.

[07/25/14 - 08:40 AM]
Thursday's Broadcast Ratings: "Big Brother" Continues Win Streak for CBS
The Eye has taken home top adults 18-49 honors for five straight weeks.

[07/25/14 - 08:23 AM]
"Last Comic Standing" Wins Its Timeslot in 18-49 and Most Key Demos
NBC spins the numbers for Thursday, July 24.

[07/25/14 - 08:16 AM]
ABC's "Black Box" Finale Is Up and "NY Med" Tops Its Slot for the 5th Straight Week
ABC spins the numbers for Thursday, July 24.

[07/25/14 - 07:47 AM]
Lucy Hale's Webisode Series, "The Road Between with Lucy Hale," Premieres Exclusively on LucyHale.CMT.com Today
The exclusive world broadcast and online premiere of Hale's video for "Lie A Little Better" hits CMT and MTV Tuesday, July 29.

[07/25/14 - 06:07 AM]
Amazon's Third Original Kids Series "Annedroids" Now Available on Prime Instant Video
Created by Emmy-nominated J.J. Johnson and Sinking Ship Entertainment, the series is aimed at children aged four through seven.

[07/24/14 - 07:32 PM]
Video: FOX Brings "Sleepy Hollow" to San Diego!
Fans can lose their heads at the "Sleepy Hollow" virtual reality experience at the Petco Interactive Zone.

[07/24/14 - 07:21 PM]
Video: FOX's "Gotham" Takes Over San Diego Comic-Con!
Fans can ride the "Gotham" Zip Line located between the Convention Center and the Hilton Bayfront Hotel Thursday through Sunday, from 10:00 AM-6:00 PM.

[07/24/14 - 04:20 PM]
Mayim Bialik to Host TV Land's "Candid Camera" Reboot, Premiering August 11th
Original episodes will also air Tuesday, August 12th; Wednesday, August 13th; and Thursday, August 14th at 8:00/7:00c.

[07/24/14 - 03:45 PM]
MTV Announces "Teen Wolf" Will Return for a 20-Episode Fifth Season
Additionally, the room was given a first-look at the mid-season trailer which is currently available to view on iPhone/iPad or Android via the MTV App.

[07/24/14 - 03:17 PM]
Video: Comic-Con First Look - "Moonbeam City" Comedy Central's Newest Animated Series
The series, debuting in 2015, is an absurdist take on the gritty, sex-drenched crime dramas from the 1980s.

[07/24/14 - 02:01 PM]
NBC to Wrap "Crossbones" Run on Saturday, August 2
The show's planned installments for Friday, August 1 and Friday, August 8 will now air on Saturday, August 2 starting at 8:00/7:00c.

[07/24/14 - 01:42 PM]
FOX Sports Delivers 23 Hours of Live Coverage from "Hot August Nights" Auction Presented by Barrett-Jackson
Bob Varsha leads a seven-member broadcast team, which includes Mike Joy, Steve Magnante, Ralph Sheheen, April Rose, Justin Bell and Tom Jensen.